# SDR SWAA2023080786102

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 12,377 hours, 5,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15F EXIT ROW LIGHT INOP.<[01] PERFORMED OPERATIONAL CHECK PER AMM 33-20-00. OPS CK NORMAL. PERFORMED OPERATIONAL CHECK OF EMERGENCY EXIT LIGHTS PER AMM 33-51-00. OPS CK NORMAL . CND.
